Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Susten 200 Cause Blue Veins On Breast?

hi doctor ,i am 5 week 5 days pregnant and had an early miscarriage prior to this , i waNT TO KNOW would my baby be fine this time , i am not having any bloating or heaviness. feel like there is nothing but having blue veins on my breast can it be due to susten 200
Thu, 30 Dec 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Sometimes pregnancy or menstruation may cause the breasts to become enlarged, resulting in more visible veins on the breast. Again, oral hormonal contraceptives like Susten 200 can cause the breast veins to become more prominent and visible as a result of the hormones they contain. Susten 200 contains progesterone, a natural female sex hormone that is used to support pregnancy, prevent premature labor, treat secondary amenorrhea and bleeding disorder. As Susten 200 contains progesterone, so prominent and visible veins can be noticed on the breasts during taking this medication. They are usually disappeared gradually after stop taking this hormonal oral contraceptive.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Abortion


Can Susten 200 Cause Blue Veins On Breast?

Hi, Sometimes pregnancy or menstruation may cause the breasts to become enlarged, resulting in more visible veins on the breast. Again, oral hormonal contraceptives like Susten 200 can cause the breast veins to become more prominent and visible as a result of the hormones they contain. Susten 200 contains progesterone, a natural female sex hormone that is used to support pregnancy, prevent premature labor, treat secondary amenorrhea and bleeding disorder. As Susten 200 contains progesterone, so prominent and visible veins can be noticed on the breasts during taking this medication. They are usually disappeared gradually after stop taking this hormonal oral contraceptive. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,